MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX 3-WAY STOPCOCK EXTENSION SET; TUBING, FLUID DELIVERY

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX 3-WAY STOPCOCK EXTENSION SET; TUBING, FLUID DELIVERY
Catalog Number MX43660
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint for the failure mode ¿line clear tubing disconnected or dislodged (separation)¿ could not be confirmed as no samples nor pictures were provided by the customer.Without the return of a physical sample of this complaint, a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.Lot number was not provided therefore lot history review cannot be performed.
 
Event or Problem Description
It was reported that a line clear tubing disconnected or dislodged from where it was glued into three-way stopcock on the patient side.Nurse at the time of event clamped line quickly after noting bleeding.The event occurred while in use with patient.There was patient involvement and no reported patient harm.

Brand Name
MEDEX 3-WAY STOPCOCK EXTENSION SET
Common Device Name
TUBING, FLUID DELIVERY
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key24111455
Report Number1526863-2026-00006
Device Sequence Number10394187
Product Code FPK
UDI-Device Identifier10351688507563
UDI-Public(01)10351688507563
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX43660
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Initial Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown